# SDR AALA202508251126

- Difficulty date: July 18, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N934NN
- Make and model: Boeing 737823
- Aircraft serial: 33489
- Aircraft time: 35,019 hours, 15,327 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: 654A0004134
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON R1 DOOR ENTRY WAY LOWER SILL INNER CHORD (CREASE ANGLE) LOCATED FROM BS 315 TO BS 328 AT RBL 57. REPLACED CHORD PER AARD 51-00-05-1 AND EA 366840.
